# SDR UALA2008112506665

- Difficulty date: November 25, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 50,892 hours, 18,392 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AFT OF DOOR 2R LOCATED BETWEEN FRAMES 69 AND 70 HEAVILY CORRODED.   CONTINUED INSTALLATION OF SHEAR PLATE.
